# SDR DALA2022083005812

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 7,822 hours, 3,652 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, O

## Discrepancy

SHIP 8119 -IFSD- ON APPROACH CREW REPORTED #2 ENGINE WITH LOW OIL PRESSURE AND QUANTITY, ENGINE SHUT DOWN PER QRH. CORRECTIVE ACTION: OIL PRESSURE WITHIN AMP LIMITS AT TIME OF SHUTDOWN. FOUND CUT O-RING ON OIL FILTER COVER, REPLACED SAME, PERFORMED WINDMILL INSPECTION NTF. RAN ENGINE LEAK CHECKS GOOD. (LP# 8999319)
